Please use this identifier to cite or link to this item:
Title: On the acceleration of the convergence of singular operators in Gaussian basis sets
Authors: Pachucki, Krzysztof
Cencek, Wojciech
Komasa, Jacek
Keywords: singular operators
exponentially correlated Gaussian functions
integral transform technique
expectation value identity
hydrogen molecule
beryllium atom
helium dimer
Issue Date: 8-May-2005
Citation: JOURNAL OF CHEMICAL PHYSICS Volume: 122 Issue: 18 Article Number: 184101
Abstract: Gaussian type wave functions do not reproduce the interparticle cusps which result in a slow convergence of the expectation values of the operators involved in calculations of the relativistic and QED energy corrections. Methods correcting this deficiency are the main topic discussed in this paper. Benchmark expectation values of the singular operators for several few-electron systems are presented.
Appears in Collections:Artykuły naukowe (WCh)

Files in This Item:
File Description SizeFormat 
05-122-184101.pdf80.9 kBAdobe PDFView/Open
Show full item record

Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.